# SDR SWAA2022120770677

- Difficulty date: November 12, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER STRUCTURE BETWEEN BS 947.5 - 986.5, RBL 51, WL 208.1 IN THE AFT GALLEY.  REPLACED THE INNER STRUCTURE AND FASTENERS IAW SRM 51-40-02-0G-0, SRM-51-10-02, ITEM 9, AND DWG 147A8501, SHEET 93 REV A. 147A0060 SHEET 64 REV- AND DWG 147A0000, SHEET 45 REV-A.
